# SDR 2003FA0001209

- Difficulty date: November 4, 2003
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N8006S
- Make and model: Cessna 150F
- Aircraft serial: 15061606
- Engine: Cont O200*
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: 0426508910
- Condition: Corroded
- Location: Lt, Rt Wing Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER TANK SKINS CORRODED THROUGH IN STRAINER ASSEMBLY SUMP.  CORROSION NOTED IN OTHER AREAS OF TANK LOWER SURFACE CONSISTENT WITH STANDING BEADS OF WATER.  CORROSION NOTED AROUND FUEL DRAIN VALVE PAD.  STRAINER ASSEMBLY SUMP IS LOW POINT IN THE TANK AND HAS NO PROVISIONS FOR DRAIN.  BOTH LT AND RT TANKS AFFECTED.  AIRCRAFT INACTIVE FOR ABOUT A YEAR.(AL03200409911)
